The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Anne-Louise checking in

Forums General Melanoma Community Anne-Louise checking in

  • This topic has 3 replies, 3 voices, and was last updated 6 years ago by Mat.
  • Post
    Jubes
    Participant

      Hi friends! 

      Just checking in after long absence due to full time work and family and generally enjoying life! Had PET and brain MRI last week and no signs of any cancer 18 months after lung resection and 3 years after stopping Keytruda. 

      My PET lit up like a Xmas tree with my arthritis/spondylitis through my entire body which of course is also quite painful most of the time so my onc has suggested having another go of infliximab which worked a treat last time. However whether a coincidence or not, that’s when the cancer in my lung started growing again. Now that’s been cut out he thinks it’s worth another try. Any thoughts? At the moment I am managing full time work and most everything I used to do. I suppose I am worried if I do the infliximab it might allow the cancer more room to grow and if I don’t and the cancer doesn’t return and I live longer, the arthritis will really affect my later quality of life…

      anne-Louise 

    Viewing 1 reply thread
    • Replies
        Bubbles
        Participant

          Hey Sweetie,

          Good to hear from you!!  Even if under these good…yet complicated…circumstances!  So glad you are doing well, working, playing and living it up with your NED status still intact!!!  What to do now?  I don't know what to tell you, other than the data would say that the development of your last tumor was a sad fluke, rather than a result of your infliximab.  Do I know that for a fact?  Absolutely not.  Life is a crap shoot and living with melanoma certainly is!!! So, I have no great words of wisdom nor clear cut answer for you.  Sorry. I guess, like most things in melanoma, we just have to choose to do what seems the most reasonable for our life and survival at the time.  I wish it were more clear than that in your case.  But, I know you and your docs will figure out what is best for you!!!  And…I love you bunches!  (Not that that helps!  HA!) Hang in there and keep playing that fiddle.  yours, celeste

            Jubes
            Participant

              One day we will meet Les! You have been such an inspiration to me. Thanks for your reply. Xx

            Mat
            Participant

              Anne-Louise, glad to hear that you're doing well.  I recall your history with arthritis, but not the details of your treatment.  I've had a decent run on methotrexate for immunotherapy-induced arthritis.  Not 100% relief, but decent.  I'm also on 5mg/day prednisone–more for low cortisol than arthritis.

          Viewing 1 reply thread
          • You must be logged in to reply to this topic.
          About the MRF Patient Forum

          The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

          The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.

          Popular Topics